I need help, I'm suppose to take 120mg of oxycodone daily but it don't work anymore I take between 200mg and 400mg daily, when my monthly script runs out in 10days I turn to street drugs, my doctor wants me to try methodone, I'm scared. I don't want to be sick but I dont want to keep living like this. How many mg should I ask him for to compensate?
6 Jun 2011
He will know what the exchange is when you tell him your dosage. I take 120mg of methadone, but that is a lot. I have been on it for over and year and i'm telling you it's a wonderful medication. There are no side effects, you don't get a high, so it's harder to get addicted to it because your not chasing a high. Not to say you will get physically dependant and when it is time to get off methadone you will have to either tapper off very slowly or go on suboxone. But don't be afraid. It's a perfectly safe drug and I have done everything combination from A-Z for over 15yrs.
6 Jun 2011
Converting from a short acting opoid like oxycodone to a long acting opoid like methadone is tricky and you have to err on the side of caution. Because you were only prescribed 120mgs of oxycodone and you were taking 200 to 400 mgs poses another problem. The doctor will only be able to do the conversion for the prescribed amount.
I did the conversion for the 200mg oxycodone to methadone and came up with a range from 40mg to 100 mg methadone. With methadone conversion it gives you a range and recommends you use the lower end of the range always and then titrate up as needed. If you would like to do the conversion or see how it is done, go to:
You'll need to read most of the page to get all the directions for converting to methadone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 22 Jan 2011
My husband is addicted to pain pills and owes drug dealers money. How much could he possibly owe? And should I be concerned that a pill dealer could ...
10 answers • 22 Mar 2011
i take 100mg of methodone a day and i have hot and cold sweats, dozing off, and craving sweets all day long UNTIL NOW my dr told me to go buy a ...
1 answer • 14 Apr 2011